EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series, Vol. 152, No. 2, pp. 489-549, 2000
EMIS ELibM Electronic Journals Annals of Mathematics, II. Series
Vol. 152, No. 2, pp. 489-549 (2000)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Groupes $p$-divisibles, groupes finis at modules filtrés. ($p$-divisible groups, finite groups and filtered modules)

Christophe Breuil

Full text of the article:

Electronic fulltext finalized on: 8 Sep 2001. This page was last modified: 22 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition
Metadata extracted from Zentralblatt MATH with kind permission